# SDR MEX2003171

- Difficulty date: May 11, 2003
- Submitted: May 23, 2003
- Operation: Air carrier
- Aircraft: N205AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49405
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 595233B
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXING, THE CSD TEMPERATURE INDICATES 380 DEGREES ON ENGINE NR 2.  THE CSD, AC GENERATOR AND CSD EXCHANGER WERE REPLACED IAW MM 24-10-01.  MM 24-10-01 AND MM 24-10-03, RESPECTIVELY, TEST CORRECT.
